# SDR SWAA2023102004242

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767-747 RBL 23 TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES.<[01] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.037'). TRANSITION ANGLE IS OUT OF WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 727G+10 TO STA 767.;[03] LOCATED HOLES ON NEW TRANSITION ANGLE PER SRM 51-40-02.;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] TREATED AND PRIMED TRANSITION ANGLE PER SRM 51-20-01 AND  SOPM 20-41-02.;[06] INSTALLED BONDED NUTPLATES TO TRANS ANGLE FROM 727G TO 767 PER SRM 51-40-10. INSTALLED TIME 0300 10-06-2023 24HR FOR FULL CURE;[07] C/W CA#6 INSTALLED BONDED NUTPLATES TO TRANS ANGLE FROM 727G TO 767 PER SRM 51-40-10. INSTALLED TIME 0300 10-06-2023 24HR FOR FULL CURE;[08] FABRICATED TRANSITION ANGLE REPAIR PARTS PER SRM 53-00-53-2R-6.;[09] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 8. CARLOS FLOREZ (TECHNICIAN); 06-OCT-2023 12:45 UTC FABRICATED TRANSITION ANGLE REPAIR PARTS PER SRM 53-00-53-2R-6.  RII: OK TO INSTALL REPAIR PARTS.  SEE STEP 1 FOR NUTPLATE INSTALLATION PUSH CHECK. (REF C/A #'S 6 AND 7);[10] REPAIRED TRANSITION ANGLE STA 727G+10' TO STA 767; RBL 23 PER SRM 53-00-53-2R-6.;
